MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL, INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 20009620, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 24-nov-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 95 ml.Flow rate: 2ml/hr.Procedure: unknown.Cathplace: unknown.It was reported a fast flow event occurred.The oncology team noted the device was placed on (b)(6) 2020 at 15:15 to infuse for 46-hours, with an expected completion date of (b)(6) 2020 at 13:15.The patient returned with the empty infusion on (b)(6) 2020 at 09:06 am.Additional information received 09-nov-2020 stated there was no reported injury.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10898589
Report Number2026095-2020-00128
Device Sequence Number2542772
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model NumberC100020
Device Catalogue NumberN/A
Device Lot Number20009620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/24/2020
Patient Sequence Number1
Patient Age56 YR